# SDR AALA202208152692

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A300*
- Aircraft serial: 6490
- Aircraft time: 23,494 hours, 9,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANT STATUS PANEL, 2L SLIDE PRESS LOW SLIDE DISARMED MESSAGE DISPLAYED. MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE.
